# SDR DALA2024060505797

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,387 hours, 42,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3236 - HYD - DUE TO GREEN SYSTEM HYDRAULIC QUANTITY LOSS (HYD G RSVR LO LVL ECAM MESSAGE). CORRECTIVE ACTION: FOUND LEFT MLG DOOR RETRACT ACTUATOR AFT SWIVEL-JOINT ASSEMBLY (2763GM) BROKEN AND LEAKING, ALSO FOUND HOSE (2765GM) WITH A HOLE IN IT. R/R LEFT MLG DOOR SWIVEL ASSEMBLY AND FLEXIBLE HOSE. OPS CHECK AND LEAK CHECK GOOD. (LP: 5941938)
